MAUDE Adverse Event Report: TYBER MEDICAL CONCORDE PROTI 5 DG, 9X9X27 MM; INTERBODY SPACERS

TYBER MEDICAL CONCORDE PROTI 5 DG, 9X9X27 MM; INTERBODY SPACERS
Model Number 188827409
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this was a transforaminal lumbar interbody fusion (l5/s1) for lumbar spinal canal stenosis on (b)(6) 2023.The primary surgery was performed on (b)(6) 2023 with concorde.After the surgery, the backed out of concorde in question was confirmed on an unknown date.On (b)(6) 2023, the second surgery was performed to remove the set screw (expedium verse) and the rod and to hummer the concorde in 5 mm.The surgeon applied compression between the screws.No further information is available.

Brand Name
CONCORDE PROTI 5 DG, 9X9X27 MM
Common Device Name
INTERBODY SPACERS
Manufacturer (Section D)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer (Section G)
TYBER MEDICAL
83 south commerce way
suite 310
bethlehem PA 18017
Manufacturer Contact
tamara lewis
83 south commerce way
suite 310
bethlehem, PA 18017
8667610933
MDR Report Key18163452
Report Number3012966183-2023-00026
Device Sequence Number20458997
Product Code MAX
UDI-Device Identifier00819917021295
UDI-Public00819917021295
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K172185
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/09/2024
Device Model Number188827409
Device Lot Number203401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2023
Initial Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown